# SDR 02FDEA00039

- Difficulty date: January 12, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727227
- Aircraft serial: 21395
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, A/C WOULD NOT PRESSURIZE.  INSPECTION PERF PRESSURIZATION CHECK, FWD ENTRY DOOR NORM, OPS NORM.  OK FOR SERVICE.
